MAUDE Adverse Event Report: SYNTHES GMBH COMPRESSION SLEEVE FOR 2.4MM HEADLESS COMPRESSION SCREW; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH COMPRESSION SLEEVE FOR 2.4MM HEADLESS COMPRESSION SCREW; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.226.016
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: e1 initial reporter address line 1: (b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on september 18, 2024, the instrument does not grab the screw well.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review (dhr): part # 03.226.016; lot # 3l00004; manufacturing site: werk bettlach ; release to warehouse date: 21 febb 2019; expiration date: n/a; supplier: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the surgery was successful and there was no surgical delay reported.No other medical intervention necessary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.The product was not returned to medtech orthopaedics, however photos were provided for review.H3, h4, h6: the photo investigation did not reveal that compress-sleeve f/hcs ø2.4 (03.226.016) had any functionality issue.The provided evidence was not sufficient to confirm the reported event.Functionality issues cannot be evaluated through a photo investigation since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the compress-sleeve f/hcs ø2.4 would not contribute to the complained device issue.Based on the investigation findings, potential cause cannot be attributed and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review
=
> part # 03.226.016.Lot # 3l00004.Manufacturing site: werk bettlach.Release to warehouse date: 21 febb 2019.Expiration date: n/a.Supplier: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPRESSION SLEEVE FOR 2.4MM HEADLESS COMPRESSION SCREW
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20301489
Report Number8030965-2024-12147
Device Sequence Number12710714
Product Code FZX
UDI-Device Identifier07611819991668
UDI-Public(01)07611819991668(10)3L00004
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.226.016
Device Lot Number3L00004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/08/2024
10/11/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/09/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HCS Ø2.4 SELF-DRILL CANN L12/4 SST.
Patient Age55 YR
Patient SexFemale